CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 63 Number 3 (Jun 2011)

Looking for a printed back issue?
Page  
Contents
481   The Ample Cone for a K3 Surface
Baragar, Arthur
500   One-Parameter Continuous Fields of Kirchberg Algebras. II
Dadarlat, Marius; Elliott, George A.; Niu, Zhuang
533   On Best Proximity Points in Metric and Banach Spaces
Espínola, Rafa; Fernández-León, Aurora
551   Topological Free Entropy Dimensions in Nuclear C$^*$-algebras and in Full Free Products of Unital C$^*$-algebras
Hadwin, Don; Li, Qihui; Shen, Junhao
591   Rank One Reducibility for Metaplectic Groups via Theta Correspondence
Hanzer, Marcela; Muić, Goran
616   A Modular Quintic Calabi-Yau Threefold of Level 55
Lee, Edward
634   On Higher Moments of Fourier Coefficients of Holomorphic Cusp Forms
Lü, Guangshi
648   Spectral Asymptotics of Laplacians Associated with One-dimensional Iterated Function Systems with Overlaps
Ngai, Sze-Man
689   Higher Rank Wavelets
Olphert, Sean; Power, Stephen C.

© Canadian Mathematical Society, 2014 : http://www.cms.math.ca/